# SDR MASA2011052702884

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 18,064 hours, 14,401 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CAUT WITH PROX FAULT 2. R & R DOOR HARNESS.
